Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nshewillbloved

Headaches with the Minocycline..

Before I was only taking Mino once a day but my skin was starting to break out again. Sp my derm. suggest that I take it twice a day. The downside is that I'm started to get headaches...

I'm really scared.... so I'm going to stop taking the Mino and I'm calling my derm. tomorrow.

Do you know why I'm getting the headaches? Thanks!

Share this post


Link to post
Share on other sites

it takes 3 month after that your skin will get better and headaches and dizzness will go away

The problem is that I have been taking the Minocycline once a day for a year or so now. I believe I'm starting to become immune to it because my skin compared to before was flawless and was now starting to break out again, therefore my derm. suggested that I take it twice a day. Which I have for the past three days or so.

Share this post


Link to post
Share on other sites

how much do you weigh, what's your height, and what was your dosage before? just outta curiosity

I weigh 98lbs, I'm 5'1 and my dosage before was 100mg once a day.

Share this post


Link to post
Share on other sites

The problem is that I have been taking the Minocycline once a day for a year or so now. I believe I'm starting to become immune to it because my skin compared to before was flawless and was now starting to break out again, therefore my derm. suggested that I take it twice a day. Which I have for the past three days or so.

I was told to double my dose too when it stopped working. It resulted in a pretty bad breakout. I don't want to tell you to disregard your derm's advice - that would be ridiculous - but be wary of long-term use of antibiotics and changing doses suddenly; It did me no favours (in fairness, I'm one isolated case, your derm will have seen hundreds.)

After 3 years of switching from pill to pill I got gram-negative folliculitis, which is no fun at all. Just be on the lookout for any serious return of acne, and if this double-dose doesn't do anything, you need to talk to your derm ASAP.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×